| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
On (b)(6) 2022 the rehabilitation center reported that the user might have had a trauma.In situ testing showed affected channels and poor hearing performance with the device.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.
Event or Problem Description
On 11-dec-2022 the rehabilitation center reported that the user might have had a trauma.In situ testing showed affected channels and poor hearing performance with the device.The user has been re-implanted.